RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 85–86 (Mi faa2384)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Volterra integral operators in some Banach functional spaces

G. È. Kisilevskii


Full text: PDF file (284 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 344–346

Bibliographic databases:

Received: 09.04.1973

Citation: G. È. Kisilevskii, “Volterra integral operators in some Banach functional spaces”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 85–86; Funct. Anal. Appl., 8:4 (1974), 344–346

Citation in format AMSBIB
\Bibitem{Kis74}
\by G.~\`E.~Kisilevskii
\paper Volterra integral operators in some Banach functional spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 85--86
\mathnet{http://mi.mathnet.ru/faa2384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361834}
\zmath{https://zbmath.org/?q=an:0312.47042}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 344--346
\crossref{https://doi.org/10.1007/BF01075496}


Linking options:
  • http://mi.mathnet.ru/eng/faa2384
  • http://mi.mathnet.ru/eng/faa/v8/i4/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Malamud, È. R. Tsekanovskii, “Of Volterra operators in the scale $L_p[0,1]$ $(1\leqslant p\leqslant\infty)$”, Math. USSR-Izv., 11:4 (1977), 725–748  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:101
    Full text:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020